# SDR CA960614008

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 52754031
- Condition: Broken
- Location: Thrust Rev
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT HAD TO REJECT TAKEOFF DUE TO ENGINE NOT REACHING TO POWER BECAUSED OF THROTTLE JAM. THRUST REVERSER CABLE BROKEN RESULTING A FEEDBACK CABLE CAM IN UNLOCK POSITION. CAM REPOSITIONED AND THRUST REVERSER DEACTIVATED AS PER MM AND RELEASED AS PER MEL.
